Received Sep 16, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| FLU3 | INFLUENZA (SEASONAL) (FLUZONE HIGH-DOSE) | SANOFI PASTEUR | N/A | U88008A | IM / LA |
| HEPAB | HEP A + HEP B (TWINRIX) | GLAXOSMITHKLINE BIOLOGICALS | 1 | AZ2A3 | IM / LA |
Patient received Twinrix and Fluzone HD vaccines. She stated that she wanted to sit down for a little longer after the vaccines in the clinical services room. She fainted shortly after. She was seated at the time and did not fall or hit her head. After regaining conciousness, she was very sweaty and said she felt nauseus, then vomited a small amount. A few minutes later she passed out again, but regained consciousness quickly. We called 911 and alerted store management. The EMT checked vitals and recorded the events. By this time she said she was feeling better. The EMT recommended that the patient come in to the hospital for further monitoring, but the patient stated that she was fine to leave on her own with her family.
None known
Meniere's disease, hypotension, hypothyroidism
Alendronate, Levothyroxine, Metformin,
Penicillin, Cefzil, Sulfa antibiotics
BP after event was 115/61